# SDR FDEA202207011661

- Difficulty date: July 1, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: AVB77301
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE FORWARD MOUNT HAS GOUGES ON THE AFT LEFT SIDE. REQUIRED   REPETITIVE INSPECTION. EA 1-5451-T0369247 PART 1 TITLE: NACELLES / PYLON - TAIL PYLON / STRUT - #2 ENGINE   FORWARD MOUNT - SRM BLEND REWORK ON AVB7730-1 SUPPORT - PSE 54.52.03.1 HAS BEEN   COMPLIED WITH.
